On the uniqueness of the infinite cluster in the percolation model

A. Gandolfi, G. Grimmett, L. Russo

Research output: Contribution to journalArticle

Abstract

We simplify the recent proof by Aizenman, Kesten and Newman of the uniqueness of the infinite open cluster in the percolation model. Our new proof is more suitable for generalization in the direction of percolation-type processes with dependent site variables.

Original languageEnglish (US)
Pages (from-to)549-552
Number of pages4
JournalCommunications In Mathematical Physics
Volume114
Issue number4
DOIs
StatePublished - Dec 1988

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'On the uniqueness of the infinite cluster in the percolation model'. Together they form a unique fingerprint.

  • Cite this